Essential Norms of Weighted Composition Operators from the α-Bloch Space to a Weighted-Type Space on the Unit Ball

Stević, Stevo
January 2008
Abstract & Applied Analysis;2008, p1
Academic Journal
This paper finds some lower and upper bounds for the essential norm of the weighted composition operator from α-Bloch spaces to the weighted-type space Hμ∞ on the unit ball for the case α ≥ 1.


Related Articles

  • Weighted Composition Operators on Some Weighted Spaces in the Unit Ball. Xiaohong Fu; Xiangling Zhu // Abstract & Applied Analysis;2008, p1 

    Let 픹n be the unit ball of ℂn, H(픹n) the space of all holomorphic functions in 픹n. Let u ϵ H(픹n) and α be a holomorphic self-map of 픹n. For f ϵ H(픹n), the weigthed composition operator uCa is defined by (uCaf) (z) = u(z)f (a(z)), z ϵ...

  • ON (1, 2)*-Ï€gb-CLOSED SETS. Sreeja, D.; Janaki, C. // International Journal of Computer Applications;Mar2012, Vol. 42, p29 

    In this paper we introduce a new class of sets called (1, 2)*- πgb-closed sets and a new class of generalized functions called (1, 2)*- πgb- continuous maps and (1, 2)*- πgb- irresolute maps in bitopological spaces. Also we obtain basic properties of (1, 2)*- πgb-closed sets....

  • On statistical approximation in spaces of continuous functions. Agratini, Octavian // Positivity;Nov2009, Vol. 13 Issue 4, p735 

    Our goal is to present approximation theorems for sequences of positive linear operators defined on C( X), where X is a compact metric space. Instead of the uniform convergence we use the statistical convergence. Examples and special cases are also provided.

  • General Concavity Of Some Functionals In Finite-Dimensional Spaces. Stoyanov, Todor // AIP Conference Proceedings;10/27/2010, Vol. 1293 Issue 1, p177 

    In this paper, we explore some functionals which satisfy the conditions /al/ and /bl/, formulated in the theorems and suggestions. The condition /al/ relates to non-negative functionals about which the inequalities. When the conditions /al/ and /bl/ are satisfied, we assert ∑i =...

  • FUGLEDE-PUTNAM THEOREM FOR w-HYPONORMAL OR CLASS γ OPERATORS. BACHIR, A. // Annals of Functional Analysis;2013, Vol. 4 Issue 1, p53 

    An asymmetric Fuglede-Putnam's Theorem for w-hyponormal operators and class γ operators is proved, as a consequence of this result, we obtain that the range of the generalized derivation induced by the above classes of operators is orthogonal to its kernel.

  • Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type. Guoen Hu; Haibo Lin; Dachun Yang // Abstract & Applied Analysis;2008, p1 

    Weighted Lp for p ϵ (1,∞) and weak-type endpoint estimates with general weights are established for commutators of the Hardy-Littlewood maximal operator with BMO symbols on spaces of homogeneous type. As an application, a weighted weak-type endpoint estimate is proved formaximal...

  • Weighted Approximation by Analogues of Bernstein Operators for Rational Functions. Dikmen, A.; Lukashov, A. // Acta Mathematica Hungarica;Aug2014, Vol. 143 Issue 2, p439 

    Weighted modifications of generalized Bernstein operators in rational functions (Videnskii operators) are introduced. Their convergence in weighted spaces is studied.

  • Auxiliary Principle and Algorithm of Solutions for a New System of Generalized Mixed Equilibrium Problems in Banach Spaces. Ding, X. // Journal of Optimization Theory & Applications;Dec2012, Vol. 155 Issue 3, p796 

    In this paper, we study a new system of generalized mixed equilibrium problems involving nonmonotone set-valued mappings and nondifferential bifunctions in Banach spaces. First, a system of auxiliary generalized mixed equilibrium problems are introduced. By using a minimax inequality, the...

  • A RESULT ON MONOTONICALLY LINDELÖF GENERALIZED ORDERED SPACES. XU, AI-JUN; SHI, WEI-XUE // Bulletin of the Australian Mathematical Society;Dec2011, Vol. 84 Issue 3, p481 

    In this paper, we show that the character of any monotonically Lindelöf generalized ordered (GO) space is not greater than ω1, which gives a negative answer to a question posed by Levy and Matveev [‘Some questions on monotone Lindelöfness’, Questions Answers Gen....


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics